# SDR ASOA00131

- Difficulty date: December 4, 2000
- Submitted: January 16, 2001
- Operation: Air carrier
- Aircraft: N232AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120036
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Part number: 601R35027225
- Condition: Leaking
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

DURING FLIGHT, CREW REPORTED THAT AT FL 220 AC CABIN LSNG PRESSURE, LWR ALTITUDE FROM ATC. DURING DESCENT, CABIN ALT LGT WARNING ILLUMINATED. CREW PUT ON O2 MSK, EMGCY DESCENT TO 10,000 FT, CONT GPT, LANDED SAFELY MAINT FD CARGO DR SEAL LKNG.APPL RTV SEALANT TO DR CORNERS.  OP & LEAK CK, GOOD.AC RETURNED TO SERVICE
